Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

128 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

TheNorvac make pain in my stomace and swollen legs. I

TheNorvac make pain in my stomace and swollen legs. I have side effect- Diovan. Benicar. Atenolol .Cardiosem. Bistolic Hidrochlorid tiazid .Lisinopril. Clanedine. If I take Isosorbite MN -that help to down my BP. I have two hart attak. Can you recommend my better BP medicine?
Sat, 2 Jun 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Dr. My feet and legs, pretty much my lower extemities swell. I have pain in my feet from swelling which makes it difficult to walk at times. The joints in my ancle ache. Then there are what looks like lumps that are appearing around the front and back of calf.

doctor1 MD

A 74 y/o female presents 5 months after cancer treatment with swelling and pain in her left leg that makes it difficult for her to walk. She describes a feeling of heaviness and tightness in the leg and has had 2 infections in the leg in the past 3 months.

doctor1 MD

Hi my husband fractured his fibula just above v the malleolus by someone falling on his leg. The xray look like the break is all the way through. Workmans comp have him he boot and crutches. They referred him to a podiatrist which didn t make sense to me. It s been 4 days. Nothing has happened yet. He s in severe pain, lots of swelling and bruising. He says his pain is a stabbing pain and now burning. I m worried.

Loading Online Doctors....